# SDR HNAA0500108

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N828EX
- Make and model: Dhav DHC8102
- Aircraft serial: 392
- Aircraft time: 26,956 hours, 29,995 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT AC BUSS CAUTION LIGHT ILLUMINATED IN FLIGHT.  REMOVED CONNECTOR FROM GENERATOR AND FOUND OIL IN CONNECTOR.  REMOVED AND REPLACED AC GENERATOR.
